# SDR AALA202312114065

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 39,367 hours, 15,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR REPORTED INDICATED OPEN DURING FLIGHT WITH NO CHANGE IN PRESSURIZATION. MAINTENANCE REPLACED THE L2 DOOR PROXIMITY DETECTOR PER AMM 52-71-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
